American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. Ram Murty and V. Kumar Murty. Transcendental values of class group $L$-functions, II. Proc. Amer. Math. Soc. 140 (2012) 3041-3047.
Abstract, references, and article information   
View Article: PDF

[2] Zhong-hua Li. Higher order shuffle regularization for multiple zeta values. Proc. Amer. Math. Soc. 138 (2010) 2321-2333. MR 2607861.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia